# SDR R61A201212260498

- Difficulty date: December 26, 2012
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161612
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT RIB NR 10 AT SPAR NR 2 IS CRACKED.   R & R RT RIB IAW SRM 51-43-01, 51-43-02.
